# SDR TSAA201704020002

- Difficulty date: April 2, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737-300
- Aircraft serial: 25606
- Aircraft time: 39,709 hours, 41,825 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP 4L, BS 500B.  REPLACED IAW SRM 51-40-02 AND 51-40-01 REVSION 113.
